Advertisement

Singularities of the Reflected and Refracted Riemann Functions of Elastic Wave Propagation Problems in Stratified Media

  • Senjo Shimizu
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 5)

Abstract

In this paper we shall study elastic mixed or initial-interface value problems and give an inner estimate of the location of singularities of the reflected and refracted Riemann functions by making use of the localization method.

Keywords

Incident Wave Radical Sign Localization Method Mixed Problem Real Zero 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A-B-G]
    M. F. Atiyah, R. Bott, L. Girding, Lacunas for hyperbolic differential operators with constant coefficients I, Acta Math. 124 (1970), 109–189.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [Ma 1]
    M. Matsumura, Localization theorem in hyperbolic mixed problems, Proc. Japan. Acad. 47 (1971), 115–119.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [Ma 2]
    M. Matsumura, On the singularities of the Riemann functions of mixed problems for the wave equation in plane-stratified media I, Proc. Japan. Acad. 52 (1976), 289–292.MathSciNetCrossRefGoogle Scholar
  4. [Ma 3]
    M. Matsumura, On the singularities of the Riemann functions of mixed problems for the wave equation in plane-stratified media II, Proc. Japan. Acad. 52 (1976), 293–295.MathSciNetCrossRefGoogle Scholar
  5. [Sh]
    S. Shimizu, Eigenfunction expansions for elastic wave propagation problems in stratified media R3, Tsukuba J. Math. 18 (1994), 283–350.MathSciNetzbMATHGoogle Scholar
  6. [Ts]
    M. Tsuji, Propagation of the singularities for hyperbolic equations with constant coefficients, Japan J. Math. 2 (1976), 369–373.MathSciNetGoogle Scholar
  7. [VVa 1]
    S. Wakabayashi, Singularities of the Riemann functions of hyperbolic mixed problems in a quater-space, Proc. Japan. Acad. 50 (1974), 821–825.MathSciNetzbMATHCrossRefGoogle Scholar
  8. [VVa 2]
    S. Wakabayashi, Singularities of the Riemann functions of hyperbolic mixed problems in a quater-space, Publ. RIMS Kyoto Univ. 11 (1976), 785–807.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2000

Authors and Affiliations

  • Senjo Shimizu
    • 1
  1. 1.Shizuoka UniversityJapan

Personalised recommendations